# SDR COMA2010081650175

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 22,725 hours, 18,707 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R5311563
- Condition: Cracked
- Location: Fuselage
- Part time: 22,725 hours, 18,707 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB CRACKED AROUND PARK BRAKE CABLE CUTOUT, FS 202.75, LBL 23.71.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER IAW REO 601R-53-11-563 AND DEVIATION REO 601R-53-11-1958.
